# SDR CA960826075

- Difficulty date: August 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL600*
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Receptacle
- Part number: BV501258
- Condition: Shorted
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) FLOURESCENT LIGHT ASSEMBLY LOCATED BEHIND COFFEE MAKER HAD A SHORTED RECEPTACLE. A BURNING SMELL NOTED AND SHORTLY AFTER THE GALLEY LIGHT CB POPPED. SUSPECT MOISTURE FROM COFFEE MAKER CAUSED PROBLEM WITH RECEPTACLE. COFFEE MAKER TO BE RELOCATED.
